MAUDE Adverse Event Report: WATERPIK WATERPIK; ORAL IRRIGATION

WATERPIK WATERPIK; ORAL IRRIGATION
Model Number WF-10W010
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Not available.
 
Event or Problem Description
This spontaneous case was reported by a consumer from the united states of america via other source.The reporter (consumer) reported using waterpik-360 cordless.As per description, "customer complained about 2 units not working, with one overheating and burning a hole through the device.Uses device twice daily and leaves on the charger between uses.Does not use additives and has never cleaned.This is a potential source of ignition." medical history and concomitant medication - unknown.

Brand Name
WATERPIK
Common Device Name
ORAL IRRIGATION
Manufacturer (Section D)
WATERPIK
1730 e. prospect rd
fort collins CO 80553 0001
Manufacturer (Section G)
WATERPIK
1730 e. prospect rd
fort collins CO 80553 0001
Manufacturer Contact
eric rodriguez
1730 e. prospect rd
fort collins, CO 80553-0001
9702217038
MDR Report Key24038529
Report Number1712259-2026-00003
Device Sequence Number21085209
Product Code EFS
UDI-Device Identifier00073950257176
UDI-Public073950257176
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberWF-10W010
Device Catalogue NumberNOT AVAIL.
Device Lot Number250115HHJM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown